# SDR CALA0700364

- Difficulty date: July 17, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN H-STRAP ON FUSELAGE STRUCTURE STA 312 L-1 DOOR LOWER HINGE ATTACH FITTING.  A REPAIR WAS INSTALLED IAW ECRA 5311-01342.
